# SDR CA111121003

- Difficulty date: November 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Aircraft time: 249 hours
- Engine: Pwc PW307A
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30089005
- Condition: Failed
- Location: Nr 3 Dc
- Part time: 371 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING START OF THE ACFT, THE FAULT FOR NR 3 GENERATOR, BEARING/DIODE, CAME UP AND COULD NOT BE RESET.  ON INSPECTION IT WAS FOUND THAT THE NR 3 GENERATOR HAD SELF DESTRUCTED, THE REAR OF THE GENERATOR WAS IN PIECES IN THE COWL AREA.  THE GENERATOR WAS HELD IN PLACE BY THE BAND CLAMP.  THE ENGINE AND COWL AREA WAS INSPECTED FOR DAMAGE WITH NO DAMAGE FOUND. NR 3 GENERATOR HAS BEEN REPLACED.  MFG HAS ASKED TO RETURN THE OTHER 2 GENERATORS FOR THEM TO INSPECT.  WE ARE REPLACING THE 2 OTHER GENERATORS.
